stopping a medication you run into the possibility of a huge flare up. that's what happened to me. I was doing just fine on Asacol then had to stop taking it (gave me kidney disease) and was put on prednisone, I went into a massive flare up that I believed changed my proctosigmoiditis to pan-colitis.
Also, I took aspirin and went into a flare up recently.
IMO - our bodies are very sensitive and if it is not causing her any problems, then I would not rock the boat. I remember reading all your posts just to get her to this point of not being in a flare sounded like a nightmare.
Also, I do not think you can always achieve remission the same way using the same meds for the same length of time, what worked before may not work again (maybe sometimes but not all). I personally would not risk a flare up, at least give her a year to be on the meds and flare free, her body really needs to rest especially before trying to go off any meds.
Just my 2 cents.
Beth, 32 ~ small flare - hoping caused by aspirin - hydrocortisone e's
Major Flare Sept/Oct 07
UC dx'd 03/00 (Proctosigmoiditis); Pancolitis since 09/07
Azathioprine 200mg 1xday nightly; Calcium and Vit D 500mg 3xday, Multi Vit, Folic Acid 400mg 2xday, Prilosec, Probiotics.
Minimal Change Disease (Kidney Disorder) dx'd 09/07 - partial remission since 03/08
Prednisone 40mg 1xday, Simvastatin 20mg 1xday, Diovan 160mg 2xday. Tekturna 150mg 1xday, Fosomax 70mg 1xweek. MCD may be from hypersensitivty to 5ASA drugs. Do you have edema? If so, check your blood protien level!